# SDR CA090323001

- Difficulty date: March 20, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 7,079 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6420 · Tail Rotor Head
- Part: Bushing
- Condition: Cracked
- Location: T/R Head
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACKS FOUND IN BUSHING OF TAIL ROTOR PITCH LINKS, PN 350A33-2145-01 DURING ROUTINE INSPECTION.
